# SDR DL73S040954

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 57,198 hours, 43,095 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TURNING NR 1 ENG START SWITCH TO START ENG GOT LOUD POP ALONG WITH SPARK FROM BEHIND OVERHEAD PANEL.  MTC FOUND 2 BROKEN WIRES BEHIND PANEL THAT CHAFED FROM RUBBING WHISKEY COMPASS EACH TIME IT IS STOWED.  REPAIRED WIRES AND REPLACED SWITCH AS PRECAUTION.
